# SDR TIM2001F00000

- Difficulty date: May 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder
- Part time: 38,271 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAILED INSPECTION OF THE CONTROL CABLES, THE RUDDER CABLE WAS FOUND TO BE FRAYED ABOUT 3 INCHES AFT OF A PULLEY IN THE BILGE JUST AFT OF THE AIR STAIR DOOR.  THE AFFECTED RUDDER CABLE WAS REMOVED AND THE OTHER INSPECTED FOR SIMILAR DAMAGE.  NO DAMAGE FOUND.  THIS DISCREPANCY APPEARS TO THE RESULT OF NORMAL WEAR AS THERE WAS NO CONTRIBUTING FACTORS TO CAUSE SUCH WEAR.
